# SDR HNAA0700127

- Difficulty date: June 28, 2007
- Submitted: July 8, 2007
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 55,060 hours, 62,266 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Clamp
- Condition: Damaged
- Location: Fuel Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AUX FUEL BOOST PUMP CLAMP RING FOUND DAMAGED AND CORRODED.  RIGHT WING AUX FUEL BOOST PUMP CLAMP RING REPLACED AS PER S/B 8-57-28, LEAK CHECK REF SEQ 23.
